# SDR 2009F00049

- Difficulty date: June 19, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N923SK
- Make and model: Lear 60LEAR
- Aircraft serial: 050
- Aircraft time: 7,451 hours, 5,136 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 1H1068
- Part serial: 5AU32
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ENCOUNTERED CABIN ALTITUDE WARNING INDICATION WHILE IN CRUISE FLIGHT AT FL410 ON 6/18/2009, CABIN ALTITUDE INCREASED TO 10,000 FT PLUS.  PERFORMED DESCENT TO LOWER ALTITUDE AND DIVERTED.  FERRIED ACFT FOR REPAIRS IAW MEL LIMITATIONS. FOUND RT BLEED AIR MIXING, REGULATING, AND SHUTOFF VALVE ASSY. LOW PRESSURE SERVO NOT RESPONDING TO COMMAND INPUTS.  ALSO NOTED FILTER ON CABIN PRESSURE CONTROLLER LAYING LOOSE ON TRAY BELOW, RETAINER MISSING. REPLACED RT BLEED AIR MIXING, REGULATING, AND SHUTOFF VALVE ASSY. WITH OVERHAULED VALVE ASSY.  REINSTALLED CABIN PRESSURE CONTROLLER AFTER REPAIRS.  SHIMMED LEAKING LT COCKPIT SIDE WINDOW AS REQUIRED.  CABIN PRESSURIZATION SYS OPERATIONS NORMAL ON GROUND TESTS.
